# SDR ASOA05257

- Difficulty date: March 20, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Malfunctioned
- Location: Trim Disconnect
- Component: Control Column, Bombdr
- Component part number: 601R901012
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, BETWEEN 3,000 TO 4,000 FT, CREW RECEIVED A STAB TRIM AND MACH TRIM DISCONNECT CAUTION MESSAGE.  CREW LEVELED AC OFF TO 4,000 FT, SLOWED TO 200 KNOTS TO COMPLY WITH QRH, WHICH DID NOT RESOLVE PROBLEM.  THE AC RETURNED TO DEPARTURE.  UPON APPROACH, WHEN ADVANCING THE FLAPS TO 8 DEGREES AND THEN TO 20 DEGREES, FORWARD PRESSURE WAS REQUIRED AT WHICH TIME THE CREW REQUESTED EMERGENCY VEHICLES BE PLACED ON STANDBY AS A PRECAUTION.  AC LANDED SAFELY.  MAINT REMOVED AND REPLACED F/O TRIM DISCONNECT SWITCH; AND ALSO PERFORMED FULL HORIZ STAB TRIM CONTROL UNIT OPS CHECK.  OPS CHECK GOOD.  AC OK FOR SERVICE. (K)
